# SDR DALA2016012300534

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 605-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB BETWEEN BS 605 AND 617 FROM X=60 AND X=54 FLOOR CABIN STRUCTURE. CUSP WEB FROM BS 598 TO BS 712 WAS REPLACED IAW SRM 51-30-5,  51-30-1, 51-30-2, 51-10-4, AND 51-10-3.
